Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 152, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 27, 2007, 2:56 PM EDT for Nash County, North Carolina. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 2:56 PM EDT (18:56 UTC)
- Expired
- Jun 27, 2007, 3:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 48 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:17 PM EDT | TSTM WND DMG | 1 W Bailey, NC | LARGE MAPLE TREES DOWN ONE MILE WEST OF BAILEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 271857
SVRRAH
NCC127-271945-
/O.NEW.KRAH.SV.W.0152.070627T1856Z-070627T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
256 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN NASH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 345 PM EDT
* AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER BAILEY...OR ABOUT 13 MILES SOUTHWEST OF
NASHVILLE... DRIFTING EAST AT LESS THAN 5 MPH. PENNY SIZED HAIL
AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN NASH COUNTY
INTERSTATE NINETY FIVE SOUTH OF NASHVILLE
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3591 7818 3591 7810 3592 7809 3592 7801
3593 7799 3594 7787 3584 7787 3584 7789
3573 7818
$$
MWS2 follow-up statements
000
WWUS52 KRAH 271925
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
325 PM EDT WED JUN 27 2007
NCC127-271945-
/O.CON.KRAH.SV.W.0152.000000T0000Z-070627T1945Z/
NASH NC-
325 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN NASH COUNTY...
AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
BAILEY...OR ABOUT 12 MILES EAST OF LINWOOD. THIS STORM WAS NEARLY
STATIONARY.
PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3591 7818 3591 7810 3592 7809 3592 7801
3593 7799 3594 7787 3584 7787 3584 7789
3573 7818
$$
MWS000
WWUS52 KRAH 271938
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
337 PM EDT WED JUN 27 2007
NCC127-271947-
/O.EXP.KRAH.SV.W.0152.000000T0000Z-070627T1945Z/
NASH NC-
337 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NASH COUNTY EXPIRES
AT 345 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE... THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3591 7818 3591 7810 3592 7809 3592 7801
3593 7799 3594 7787 3584 7787 3584 7789
3573 7818
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:21 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 27, 2:21 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 221 PM EDT WED JUN 27 2007 .SYNOPSIS... UPPER LEVEL RIDGING WILL REMAIN STRONG OVER NC TONIGHT BUT IT WILL BEGIN TO RETREAT SOUTHWARD THURSDAY. STRONG HEIGHT FALLS WILL OCCUR FRIDAY AND SATURDAY AS A TROUGH DEVELOPS FROM THE GREAT LAKES INTO THE MID ATLANTIC STATES. THIS WILL BE A MAJOR PATTERN CHANGE AS WE GO FROM HOT HUMID WEATHER TO MUCH DRIER AND COOLER CONDITIONS LATE WEEKEND. THIS CHANGE IN PATTERNS WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON INTO A GOOD PORTION OF SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... THE HEAT INDICES WERE PUSHING 100 DEGREES FROM SOUTHERN PINES AND ROCKINGHAM TO RALEIGH-DURHAM AND ROANOKE RAPIDS AT 200 PM. THE DEW POINTS HAD REALLY COME UP TODAY ALONG AND EAST OF THE PIEDMONT TROUGH POSITION. AS TEMPERATURES SOARED INTO THE UPPER 80S AND LOWER 90S... THIS IS WERE SCATTERED STORMS DEVELOPED DURING THE EARLY AFTERNOON. OTHER SCATTERED STORMS WERE OVER THE MOUNTAINS. THUS... THE FAVORED AREAS FOR SCATTERED CONVECTION THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING WILL BE NEAR THE PIEDMONT TROUGH OVER THE EASTERN PIEDMONT AND SANDHILLS. THE OTHER AREA WILL BE THE W-NW PIEDMONT WHERE THE ACTIVITY DRIFTS OFF THE BLUE RIDGE. THE STORM MOVEMENT WILL CONTINUE TO BE SLOW TO ALMOST NIL... RAINING OUT IN SPOT... WITH OTHER CELLS EXPECTED TO DEVELOP ON THE OUTFLOWS. ISOLATED SEVERE STORMS WILL BE POSSIBLE DUE TO THE MLCAPES IN EXCESS OF 2500 J/KG. THE POP WILL LOWER TO ISOLATED OR NIL AFTER MIDNIGHT AS THE BOUNDARY LAYER COOLS. LOWS 70-73 EXPECTED WITH PATCHY FOG LATE. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... HOT HUMID CONDITIONS ARE EXPECTED TO CONTINUE THURSDAY. PERSISTENCE GIVES HIGHS AGAIN IN THE LOWER TO MID 90S AND WE MAY TACK ON A DEGREE OR TWO AS THE MEAN FLOW BECOMES MORE WESTERLY. DEW POINTS MAY ALSO MIX OUT A BIT MORE... ALLOWING SOME MORE MID TO UPPER 60S THAN TODAY. THE HEAT INDICES SHOULD RANGE TO NEAR 100 AGAIN... ESPECIALLY OVER THE COASTAL PLAIN. IT WILL DEPEND ON WHERE THE PIEDMONT TROUGH SETS UP. THIS WILL ALSO BE WHERE THE BEST CHANCE OF WIDELY SCATTERED CONVECTION WILL DEVELOP ON THURSDAY AFTERNOON. THE MAJOR CHANGES BEGIN FRIDAY. THE DEVELOPING UPPER LEVEL TROUGH OVER THE GREAT LAKES INTO THE MID ATLANTIC STATES WILL BRING STRONG HEIGHT FALLS OVER NC LATE IN THE DAY AND AT NIGHT. MODELS AGREE ON THE SURFACE FRONT ARRIVAL LATE FRIDAY NIGHT NORTH... AND ACROSS THE CENTRAL AND SOUTHERN SECTIONS SATURDAY. THIS CONTINUES THE SLOWER TREND OF THE PAST SEVERAL MODELS RUNS. THE CHANCE OF THUNDERSTORMS WILL INCREASE FRIDAY AFTERNOON WITH A PRE-FRONTAL TROUGH EXPECTED TO BE OVER OUR REGION. A FEW OF THE STORMS LATE FRIDAY COULD BECOME SEVERE... WITH DAMAGING WINDS AND LARGE HAIL. STRONG HEIGHT FALLS COMBINED WITH HIGH CAPE ENVIRONMENT... AND THE SURFACE PRE-FRONTAL TROUGH WILL BE SUPPORTIVE OF AN ACTIVE SEVERE WEATHER EPISODE LATE FRIDAY. THE ACTUAL COLD FRONT IS THEN EXPECTED TO JUMP INTO THE PIEDMONT TROUGH SATURDAY MORNING... THEN MOVE SLOWLY SOUTH THROUGH THE REGION SATURDAY. WE WILL CARRY CHANCE POP EVERYWHERE FRIDAY AFTERNOON... WITH HIGHEST POP NW. SHOWERS AND THUNDERSTORMS WILL BE LIKELY FRIDAY NIGHT INTO SATURDAY AS SEVERAL WAVES ARE EXPECTED TO MOVE ALONG THE FRONT. MOISTURE POOLING OF HIGH PWS FRIDAY NIGHT AND SATURDAY SUGGEST LOCALLY HEAVY RAINFALL. QPF OF AROUND 1 INCH WILL BE FORECAST... WITH LOCAL 2 INCH TOTALS EXPECTED. HIGHS FRIDAY WILL STILL BE IN THE UPPER 80S TO LOWER 90S. THEN MAX READINGS WILL FALL BACK INTO THE 80-85 RANGE SATURDAY WITH SOME UPPER 70S POSSIBLE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... SURFACE FRONT WILL BE OVER OR JUST SOUTH OF THE SANDHILLS AND SOUTHERN COASTAL PLAIN BY 00Z SUNDAY...WITH GOOD MID-LEVEL DRYING EXPECTED BEHIND THE FRONT. THE GFS AND CANADIAN ARE CONSISTENT IN A FAIRLY DRY FORECAST BY SATURDAY NIGHT...AND WILL ONLY HOLD ONTO A SMALL CHANCE OF THUNDERSTORMS IN THE SANDHILLS AND SOUTHERN COASTAL PLAIN FOR EARLY SATURDAY EVENING. BASED ON THE SPEED OF THE FRONT AND THE CONSISTENCY OF THE GFS...ANY LINGERING SHOWERS OR THUNDERSTORMS SATURDAY EVENING SHOULD END QUICKLY...LEAVING A DRY FORECAST FOR SUNDAY THROUGH TUESDAY UNDER BUILDING HIGH PRESSURE. HPC PROBABILISTIC PRECIPITATION GUIDANCE IS LOW FOR SUNDAY AND THE START OF NEXT WEEK...AND THE GFS MOS ENSEMBLE POPS ARE AT OR BELOW CLIMATOLOGY. FORECAST HIGH TEMPERATURES ARE IN THE MID TO UPPER 80S...SUPPORTED BY THE GFS FORECAST 1000-850MB THICKNESSES. WARMER AND MORE HUMID AIR WILL MOVE INTO CENTRAL NORTH CAROLINA AS WE APPROACH THE FOURTH OF JULY. BY TUESDAY...WEAK SURFACE HIGH PRESSURE MOVES OFF OF THE COAST WITH A SOUTH-TO-SOUTHWEST FLOW RETURNING TO THE AREA. MOS GUIDANCE FOR TUESDAY IS ONLY IN THE MID 80S BUT THINK THIS IS A LITTLE COOL BASED ON THE PREVAILING SURFACE FLOW...AND INCREASING THICKNESSES WHICH FROM THE 1000-850MB LEVEL WOULD SUPPORT HIGHS INTO THE 90S BY TUESDAY AFTERNOON. OPTED TO GO WITH A BLEND OF MOS AND THICKNESSES FOR NOW WITH HIGHS MOSTLY AROUND 90...BUT LOWER TO MID 90S SHOULD BE THE RULE ON THE FOURTH AHEAD OF THE NEXT COLD FRONT TO MOVE THROUGH CENTRAL NORTH CAROLINA AROUND MID WEEK. GFS MOS ENSEMBLE POPS AND HPC PROBABILISTIC PRECIPITATION GUIDANCE ARE STILL RELATIVELY LOW THROUGH WEDNESDAY...AND THE GFS FORECASTS A FRONT REMAINING JUST NORTH OF CENTRAL NORTH CAROLINA UNTIL WEDNESDAY NIGHT...WORKING ITS WAY SOUTH LATE WEDNESDAY NIGHT AND THURSDAY. INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY FOR THE AREAS MAINLY ALONG AND NORTH OF U.S. 64 FOR LATE WEDNESDAY WITH A SLIGHT CHANCE THROUGHOUT THE AREA WEDNESDAY NIGHT BASED ON THE PROXIMITY OF THE FRONT...HEAT AND EXPECTED INSTABILITY. CURRENTLY...THINK THE BETTER CHANCE OF AT LEAST SCATTERED THUNDERSTORMS WILL BE THURSDAY...JUST BEYOND THE LONG-TERM PERIOD...BUT THE TIMING OF THIS FRONT WILL NEED TO BE WATCHED OVER THE NEXT FEW DAYS FOR HOLIDAY PLANNING. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... WIDELY SCATTERED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FORMING IN VICINITY OF A SURFACE TROUGH AND THE HIGHEST INSTABILITY AXIS ACROSS CENTRAL NORTH CAROLINA...WITH MSAS SHOWING LIFTED INDICES AS LOW AS -6C. AS THUNDERSTORMS DEVELOP...OVER MOST OF CENTRAL NORTH CAROLINA THEY SHOULD SHOW A GENERAL SOUTHWARD DRIFT WITH THE THERMAL WIND...EXCEPT OVER THE FAR WEST WHERE THICKNESSES WOULD POINT TOWARD MORE OF AN EAST-NORTHEAST MOTION. REGARDLESS...SHOWER AND THUNDERSTORM MOTION WILL ONCE AGAIN BE SLOW WITH WINDS SURFACE AND ALOFT NOT MUCH MORE THAN 10KT AND MOSTLY LESS THAN THAT. DIURNAL TREND OF SHOWERS AND THUNDERSTORMS DIMINISHING IS EXPECTED AGAIN OVERNIGHT. DEW POINTS FROM THE MID 60S TO LOWER 70S WITH FALLING OVERNIGHT TEMPERATURES SHOULD ALLOW MVFR FOG OR HAZE TO DEVELOP BY DAWN THURSDAY WITH AREAS OF IFR FOG PARTICULARLY NEAR LOCATIONS THAT RECEIVE RAIN. BEST CHANCE OF THE IFR FOG SEEMS TO BE AT KRDU AND KFAY AS OF THE 18Z TAF ISSUANCE WHERE THE HIGHER DEW POINTS EXIST IN VICINITY OF THE GREATER INSTABILITY. THURSDAY MORNING MVFR AND ANY IFR FOG AND HAZE WILL GRADUALLY LIFT INTO VFR CONDITIONS BY AFTERNOON. OUTSIDE OF IFR CONDITIONS IN THUNDERSTORMS AND DUE TO EARLY MORNING FOG...THE BEST CHANCE OF THUNDERSTORMS AND MORE WIDESPREAD IFR CONDITIONS WILL COME FRIDAY NIGHT INTO SATURDAY WITH THE APPROACH OF A COLD FRONT FROM THE NORTH. ONCE THE COLD FRONT PASSES...LINGERING LOW-LEVEL MOISTURE MAY PROVIDE FOR SOME IFR CONDITIONS SUNDAY MORNING IF THE FRONT FAILS TO SCOUR OUT THAT MOISTURE...OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT SHORT TERM...BADGETT LONG TERM...DJF AVIATION...DJF
Hazardous weather outlook, Jun 27, 12:10 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1210 PM EDT WED JUN 27 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-281615- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1210 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES WILL REACH AROUND 100 DEGREES THIS AFTERNOON OVER THE SOUTHERN AND EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN. THIS INCLUDES AREAS ALONG AND EAST OF A LINE EXTENDING FROM NEAR WADESBORO TO SOUTHERN PINES... RALEIGH... AND HENDERSON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING... GUSTY WIND TO 45 MPH... PEA SIZED HAIL... AND HEAVY RAINFALL. DUE TO WEAK STEERING FLOW... THE STORMS WILL BE SLOW MOVERS... AND WILL PRODUCE VERY LOCALIZED 1 TO 2 INCHES OF RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON THE TEMPERATURES ON THURSDAY WILL AGAIN REACH THE MID 90S. THIS WILL COMBINE WITH THE HUMIDITY WILL PUSH HEAT INDICES TO NEAR 100 DEGREES FOR A COUPLE OF HOURS THURSDAY AFTERNOON OVER THE SOUTHEASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN. FOR FRIDAY INTO SATURDAY...AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS LATE FRIDAY OVER THE NORTHERN PIEDMONT...AND ACROSS THE REMAINDER OF CENTRAL NORTH CAROLINA FRIDAY NIGHT INTO THE SATURDAY MORNING. THE THUNDERSTORM THREAT WILL BEGIN TO DIMINISH FROM THE NORTH SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BE BECOME SEVERE...PRODUCING HAIL UP TO THE SIZE OF NICKLES AND WIND GUSTS NEAR 60 MPH. THE STORMS WILL LIKELY PRODUCE NEARLY CONTINUOUS LIGHTNING STRIKES AND VERY HEAVY RAINFALL. THE STORMS FRIDAY AFTERNOON THROUGH SATURDAY ARE EXPECTED TO MOVE NO FASTER THAN 20 MPH OR LESS. IF MORE THAN ONE STORM MOVES ACROSS THE SAME LOCATION...EXCESSIVE RAINFALL COULD LEAD TO LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND NIGHT. BADGETT/WSS
In the hours before
Special weather statement, Jun 27, 1:52 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 152 PM EDT WED JUN 27 2007 NCZ040-076-271845- CHATHAM-LEE- 152 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM AND LEE COUNTIES THROUGH 245 PM EDT... AT 152 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER MONCURE...OR ABOUT 9 MILES NORTH OF SANFORD...DRIFTING EAST AT 5 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...MONCURE... CUMNOCK... AND JORDAN LAKE. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DEADLY CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IF ON OR NEAR JORDAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM MWS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:59 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 46 min |
| Jun 27, 3:20 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 27 min |
| Jun 27, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 37 min |
| Jun 27, 4:28 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 32 min |
| Jun 27, 4:39 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 22 min |
| Jun 27, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 24 min |
| Jun 27, 5:00 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 60 min |
| Jun 27, 5:04 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 48 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 42 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 36 min |
| Jun 27, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 54 min |
| Jun 27, 7:32 PM EDT | Flash Flood Warning | RAH | Guilford | 118 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.